# SDR ASAA2022082039575

- Difficulty date: August 20, 2022
- Submitted: August 23, 2022
- Operation: Air carrier
- Aircraft: N492AS
- Make and model: Boeing 737990ER
- Aircraft serial: 44110
- Aircraft time: 24,886 hours, 7,826 cycles
- Engine: Cfmint CFM567B27E
- System (JASC): 7320 · Fuel Controlling System
- Part: Harness
- Part number: 3250299080
- Condition: Chafed
- Location: #1 Engine
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND CHAFED MW0311 HARNESS ON THE #1 ENGINE. GROUNDED - YES. REPLACED #1 ENGINE MW0311 HARNESS. REF B737-900 AMM 73-21-06 PARTA 4.E.(3). AND 5.E.(3), (4). ACCOMPLISHED ALL INSTALLATION TESTS REF AMM 73-21-06. ALL TESTS NORMAL.
